# SDR ASOA20120220020

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 31,960 hours, 24,029 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 477
- Condition: Faulty
- Location: Windshield Heat
- Part time: 20,755 hours, 15,834 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN 115 VOLT, AC BUSS FAILED ALONG WITH SMOKE ODOR.  MX INSPECTED AND REPLACED THE NR 2 WINDSHIELD HEAT CONTROLLER.  OPS CHECKS WERE GOOD.
